# SDR CA100126005

- Difficulty date: January 26, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Swrngn SA227*
- Aircraft time: 25,528 hours
- Engine: Garrtt TPE33111U
- System (JASC): 7300 · Engine Fuel and Control
- Part: Valve
- Part number: 701000121
- Condition: Unserviceable
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PART FAILED DURING NTS SYS CHECK. AFTER ENG REPAIR DUE TO BIRD INGESTION, DURING ENGINE TEST, AN NTS SYS CHECK WAS ACCOMPLISHED AND THE NTS SYS DID NOT TRIP. THE NTS VALVE WAS REPLACED WITH A NEW UNIT AND THE NTS SYS WORKED PROPERLY. TTSN=1018.7 HRS.
